# SDR SWAA2021072903863

- Difficulty date: July 27, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO ENTRY THRESHOLD HAS SPOTS OF LIGHT CORROSION; BS 440-492 WL 156; RBL24 / REMOVED OLD WEB AT FWD CARGO DOOR ENTRY AND REPLACED WITH NEW WEB (THRESHOLD) AS REQUIRED REF # B737 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND 51-20-05-2R-1.
